# SDR 99ZZZX3185

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6747P
- Make and model: Piper PA-24-180
- Aircraft serial: 241875
- System (JASC): 2740 · Stabilizer Control System
- Part: Torque Tube
- Part number: 2265500
- Condition: Corroded
- Location: Stabilator
- Part time: 3,763 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BOTH STABILATORS TO REPLACE BEARINGS.  FOUND TORQUE TUBE CORRODED. THIS SECTION CANNOT BE SEEN WITHOUT REMOVING STABILATORS.  IT IS AN UNPAINTED STEEL TUBE.  REMOVED CORROSION, ALODINED, PRIMED AND PAINTED.
